# SDR SWAA2024030156710

- Difficulty date: February 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 62,626 hours, 37,288 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Counter
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO TRIP COUNTER HAD SMOKE COMING FROM LIGHT<[01] INSPECTED YOKE AREA; NO DAMAGE FOUND R/R TRIP COUNTER PER AMM 33-11-00
